Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

right people say dont use this while on tane so,i will put it to the test and see whats it like while on tane!i got bottle today and i also on 65mg of tane will keep u updated if any thing accours!

traa!

Share this post


Link to post
Share on other sites

Accutane makes your skin SUPER sensitive to the sun. AHA makes you sensitive to the sun. You're gonna be SO sorry if you are in the sun for more than 30 seconds.

All you're gonna do is damage yourself. You've read not to use topicals on tane, you've been told by the Dr not to use topical while on tane. You're still doing it. I beg to ask, WHY?

Share this post


Link to post
Share on other sites

Yeah, seriously, listen to Real Maverick! You have nothing to gain and everything to lose by trying to exfoliate your poor sensitive thinning easily damaged Accutaned skin with 10% AHA. Please wait until your Accutane course is over before trying any topicals!

Share this post


Link to post
Share on other sites

well i tried the aha just now after bath and it slight sting where i had shaven and my cheecks went extrrmly red for around 15 minutes,i need cold air on my cheeks which cured the problem!,well one hour later my skin looked normal ,cheeks did not look as red b4 looked ok! i do really want to try aha to give an owesome complextion! can just apply at night if thats ok???

thanks

Share this post


Link to post
Share on other sites

All you should be doing on accutane is use a mild soap while cleansing to avoid irritation, and use a good moisturizer. Just be patient, its powerful gear and doesn't need help from anything else.

Share this post


Link to post
Share on other sites
i do really want to try aha to give an owesome complextion! can just apply at night if thats ok???

No! I use AHA just at night and that's still quite strong. I don't think most people even use it twice a day, so once a day isn't really cutting back in any way. You should not be using AHA while on Accutane. Let Accutane clear up your acne first, and then you can work on improving your complexion after your course is finished and your skin is less delicate. Your skin will also heal on its own to some degree while on Accutane, too, so it's not like you'll be waiting for months and months and months without seeing better skin--not to mention the whole getting rid of acne thing.

Share this post


Link to post
Share on other sites

thanks for the advice lads very much appreciated i will discontinue using the aha and wait till afterwards!

can i ask i been using for the last 1 month while on tane are the following:

dans cleaners +baking soda

agera spf25 thats all

and i night possible with a bit of bp thats all,but my skin sometimes is red in morning and sometimes normal is that due to baking sode thats causing skin to be red?

Share this post


Link to post
Share on other sites

You should not use baking soda on your skin at any time, definitely not while on Accutane. It's quite alkaline and will damage your skin's protective barrier.

If you feel you need a physical exfoliant (again, be very cautious while on Accutane), try using a soft-bristled baby brush with your cleanser, or a mild scrub that contains silica microbeads. Do not use any scrubs that contain ground up apricot kernels, walnut shells, or anything else with sharp, irregular surfaces ... these can create tiny tears in your skin that can become infected.

Share this post


Link to post
Share on other sites

seriously, just be patient and let the accutane do its thing. you'll be clear soon! then you can start adding in other stuff, but listen to the advice you get here or you'll be sorry.

Share this post


Link to post
Share on other sites

nice replies,i used baking soda mixed with dans cleanser and its ruff on skin its smoothly glids over skin aint that ok i use everyday seems to do a good job on black heads or that accutane? lol!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×